# SDR AXSA192WA9/10/09

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N192WA
- Make and model: Beech B-99
- Aircraft serial: U152
- Aircraft time: 43,432 hours, 47,851 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 8MS3126F12105
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 1203 DEPARTED BGR-MHT.  JUST AFTER REACHING CRUISE THE GEAR WARNING LIGHT ILLUMINATED AND THE GEAR WARNING HORN CAME ON WITH GEAR SELECTOR IN UP POSITION.  THE PILOT CYCLED THE GEAR BUT AFTER A FEW MINUTES THE WARNING LIGHTS AND HORN SOUNDED AGAIN.  THE PILOT LOWERED THE GEAR AND CONTINUED THE FLIGHT WITH THE GEAR DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTION REVEALED THE PROBLEM STOPPED WHEN TERMINAL 1 WAS REMOVED FROM THE LANDING GEAR HANDLE.  MAINTENANCE DISCONNECTED AND CLEANED THE RT GEAR WELL CONNECTOR, RECONNECTED WITH OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
